# SDR 04FDEA03136

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEALANT/AXIAL AND RADIAL PLAY AT 29 EACH FAN DISCHARGE VANES, INSIDE NR 1 ENGINE, ON OUTER SHROUD.  REMOVED AND REINSTALLED STAGE ONE FAN BLADES TO FACILITATE INSPECTION/REPAIR OF OUTLET GUIDE VANES.  INSPECTED 29 OUTLET GUIDE VANES.  NO METAL TO METAL CONTACT FOUND.  REMOVED AND REPLACED ONE (1) OUTLET GUIDE VANE.  ALL WORK DONE IAW MD10-10 AMM 72-22-00 AND FEDEX EA 8-7222-82158.  REFER TO FAA FORM 8130-3 TRACKING NR 0733/1158.  REFERENCE NON-ROUTINE N00413.
